# SDR Q2SA20160713247

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Part number: 65C3754760
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SURFACE CORROSION AT LWR AFT CORNER. AIRCRAFT GROUNDED.  INSTALLED A NEW AFT DOOR FRAME IAW DRAWINGS 65375475-52A1153 IAW SRM 51-40-02 PG 1-9
